# SDR P2EA99048

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  BEAM LOWER CHORD CRACKED AT BS 685, BL ZERO INCH.  DEFECT SIZE:  LENGTH 2.00 INCHES.  REPLACED FUSELAGE LONGITUDINAL BEAM LOWER CHORD BL ZERO INCH BETWEEN BS 645 AND BS 727B PER 51-10-1, PAGE 5 AND SRM 51-30-2, PAGE 1.  SEE COOPESA W.O. M1-0005-2-169, VAM 100 NR 402.  (X)
